MAUDE Adverse Event Report: MAKO Surgical Corp. MAKO X3 UNI ONLAY TIB INS SIZE 3 - 8 MM; Prosthesis, knee, femorotibial, semi-constrained, cemented, metal/polymer

MAKO Surgical Corp. MAKO X3 UNI ONLAY TIB INS SIZE 3 - 8 MM; Prosthesis, knee, femorotibial, semi-constrained, cemented, metal/polymer
Catalog Number 180733-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Arthritis (1723)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Performing a revision of a uni knee to total knee procedure.Retrieval and removal of old tibia implant revealed a broken portion of the posterior polyethylene insert.Previous knee a mako pka performed on (b)(6) 2019.Revision was for advancement of arthritis and it was unknown there was any implant issue until the implant was removed.Total knee was implanted with no issues.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.

Brand Name
MAKO X3 UNI ONLAY TIB INS SIZE 3 - 8 MM
Common Device Name
Prosthesis, knee, femorotibial, semi-constrained, cemented, metal/polymer
Manufacturer (Section D)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50195937
Report Number3005985723-2026-00400
Device Sequence Number15924590
Product Code HRY
UDI-Device Identifier00848486016449
UDI-Public00848486016449
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number180733-1
Device Lot Number9781YN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale